Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the genus of a knot


Author: S. Kinoshita
Journal: Proc. Amer. Math. Soc. 13 (1962), 451
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0138102-6
MathSciNet review: 0138102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Frankl and L. Pontrjagin, Ein Knotensatz mit Anwendung auf die Dimensionstheorie, Math. Ann. 102 (1930), 785-789.
  • [2] H. Seifert, Über das Geschlecht von Knoten, Math. Ann. 110 (1934), 571-592.
  • [3] R. H. Bing, An alternative proof that 3-manifolds can be triangulated, Ann. of Math. 69 (1959), 37-65.
  • [4] H. Schubert, Knoten und Vollringe, Acta Math. 90 (1953), 131-286.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138102-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society